Health & Household > Health Care > Over-the-Counter Medication > Pain Relievers > Non-Aspirin > Acetaminophen
GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces
Product ID: B07NC6C3GR
Condition: New
Payflex: Pay in 4 interest-free payments of R162.25. Read the FAQ
Selected Option: Grape
R 649
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA
Mastercard
payflex
ozow
Product Description
GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces
- Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
- A LIQUID medicine with the active ingredient acetaminophen 160 mg per 5 mL
Technical Specifications
Country
USA
Brand
GoodSense
Manufacturer
PERRIGO COMPANY
Binding
Health and Beauty
Color
Grape
IsAdultProduct
Height
5.13
Length
2
Weight
0.43
Width
2.03
ReleaseDate
2019-04-01T00:00:01Z
Size
4 Fl Oz (Pack of 1)
NumberOfItems
1







